Does anyone notice if your BP goes down a lot. Like 90/55. Every night mine does and it makes me feel funny. Last night I ate a bowl of potatoes chips to bring it up a tiny bit and it worked and made me feel better and 30 min. Later it brought it up to 106/ 60 that's really scary to me because I've never been sick or had anything all my life.
You might want to adjust your diet a bit. Potatoe chips are not a particularly healthy choice if you are concerned about your blood pressure. You can also ask your doctor if it is okay to take this med at bedtime. That should take care of those weird feelings... take things a bit more slowly especially when first standing up or sitting up from lying down.
Also make sure you are staying well hydrated which should help with woozy feelings. Don't forget to keep your doctor in the loop and ask questions of your pharmacist. They are a great source of info about medications. If your doctor is one who is super busy... your pharmacist can be a wealth of information, too.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2012 • 1 answer
Posted 22 Dec 2013 • 1 answer
Posted 15 Jun 2014 • 1 answer
Posted 11 Mar 2015 • 1 answer
Posted 30 Mar 2016 • 1 answer